MathSciNet Relay Station
MathSciNet bibliographic data
MR2352735 19L47 (46L80 55N91)
Sánchez-García, Rubén J. Equivariant $K$-homology for some Coxeter groups. J. Lond. Math. Soc. (2) 75 (2007), no. 3, 773–790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement